Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number
UNKNOWN
Medical Device Problem Code
Device Handling Problem (3265)
Health Effect - Clinical Code
Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event
Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the soft cannula got dislodged, as the patient had trouble while insertion of the infusion set because of weak eye sight.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key
8481947
Report Number
8021545-2019-00117
Device Sequence Number
11147476
Product Code
FPA
UDI-Device Identifier
05705244008755
UDI-Public
05705244008755
Combination Product (Y/N)
N
PMA/510(K) Number
K162812
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Lot Number
UNKNOWN
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/25/2019
Initial Report FDA Received Date
04/04/2019
Patient Sequence Number
1